# SDR CA110401003

- Difficulty date: March 27, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 5,829 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Condition: Seized
- Location: Acm
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) ON APPROACH THE CREW NOTICED SOME SMOKE IN THE COCKPIT AFTER FLAP SELECTION - FLIGHT DECLARED AN EMERGENCY WITH ATC - LANDED NORMALLY   FOUND NR 2 ACM MISSING A TURBINE BLADE. REPLACED ACM & DUAL HEAT EXCHANGER AS PER AMM 21-51-004,21-51-04. LEAK CHECK C/O. NO LEAKS, CONSIDERED S.VC
